Home > APM>
Biography

Prof. Ahmed Mohamed Ahmed El-Sayed

Mathematics Department, Faculty of Science

Alexandria University, Egypt

Professor


Email:amasayed@hotmail.com


Qualifications

Ph.D., Zagazig Univ., Egypt

M.Sc., Alexandria Univ., Egypt

B.Sc., Alexandria Univ., Egypt


Publications (Selected)

  1. El-Sayed A. M. A, M. A. El-Tawil, M. S. M. Saif and F. M. Hafiz. The mean square Riemann- Liouville stochastic fractional derivative and stochastic fractional order differential equation. Math. Sci. Res. J. 9(2005), 142-150.
  2. El-Sayed, A.M.A and Aly, M. A. E. Continuation and maximal regularity of fractional-order evolutionary integral equation Int. J of evolution equations 1(2005).
  3. El-Mesiry, A. E. M. El-Sayed, A. M. A and El-Saka, H. A. A. Numerical methods for multi-term fractional (arbitrary) orders Differential equations. Appl. Math. And Compute. 160(2005), 683-699.
  4. El-Sayed, A.M.A and Gaber, M. The Adomian decomposition method for solving partial differential equation of fractional order in finite domain. Physics Letters A 359(2006), 175-182.
  5. El-Sayed, A.M.A, El-Mesiry, A. E. M and El-Saka H. A. A. On the fractionalorder logistic equation J. Appl. Math. Letters 20(2007), 817-823.
  6. E. Ahmed, El-Sayed, A.M.A. and El-Saka, H.A.A. Equilibrium points, stability and numerical solutions of fractional-order predator-prey and rabies models Journal of Mathematical Analysis and Applications 325(2007), 542-553.
  7. El-Sayed, A.M.A and Abd El-Salam, Sh. A Weighted Cauchy-type problem of a functional differ-interal equation, Electronic Journal of Qualitative Theory of Differential Equations No. 20(2007), 1-9.
  8. El-Sayed, A.M.A and El-Maghrabi, E.M, Stability of monotonic solution of nonautonomous multidimensional delay differential equations of arbitrary (fractional) orders Electronic Journal of Qualitative Theory of Differential Equations 1-9(2008).
  9. EL-Sayed, A.M.A and Hashem, H.H. G, Carath′eodory type theorem for a nonlinear quadratic integral equation, MATH. SCI. RES. J. 12(2008), 71-95.
  10. EL-Sayed, A.M.A and Hashem, H.H.G, Monotonic positive solution of nonlinear quadratic Hammerstein and Urysohn functional integral equations, Commentationes Mathematicae. 48(2008), 199-207.
  11. El-Sayed, A. M. A. and Abd El-Salam, Sh. A. Lp- solution of weighted Cauchy-type problem of a diffre-integral functional equation, Inter. J. of Nonlinear Sci., 5(2008).
  12. El-Sayed, A. M. A. and Abd El-Salam, Sh. A. On the stability of a fractional-order differential equation with nonlocal initial condition, EJQTDE, 29(2008), 1-8.
  13. El-Sayed, A. M. A. and Abd El-Salam, Sh. A. Weak solutions of a fractional-order nonlocal boundary value problem in reflexive Banach spaces, diff. equa. and control processes, Electronic Journal, 4(2008), 1817-2172.
  14. EL-Sayed, A.M.A and Hashem, H.H.G, Monotonic solutions of functional integral and differential equations of fractional order, E. J. Qualitative Theory of Diff. Equ., (2009), 1-8.
  15. El-Sayed A. M. A. and Abd El-Salam Sh. A Nonlocal boundary value problem of a fractional-order functional differential equation, Inter. J. Non. Sci., 7(2009).
  16. El-Sayed, A.M.A, Reda, S.Z and Arafa, A.A.M Exact solution of fractionalorder biological population model, Comm. Theot. Phys. 52(2009), 992-996.
  17. El-Sayed, A.M.A and Al-Issa, Sh. M. Global Integrable Solution for a Nonlinear Functional Integral Inclusion, SRX Mathematics Volume 2010(2010).
  18. A.M.A. El-Sayed, S.H. Behiry and W.E. Raslan Adomian’s decomposition method for solving an intermediate fractional advection dispersion equation Computers and Mathematics with Applications 59(2010), 1759-1765.
  19. A.M.A. El-Sayed, I.L. El-Kalla and E.A.A. Ziada Analytical and numerical solutions of multi-term nonlinear fractional orders differential equations Applied Numerical Mathematics, 60(2010), 788-797.
  20. A.M. A. EL-Sayed, F.M. Gaafar and E.M. A. Hamadalla, Stability for a nonlocal non-autonomous system of fractional order differential equations with delays Electronic Journal of Differential Equations, 31(2010), 110.
  21. S. Z. Rida, A. M. A. El-Sayed and A. A. M. ArafaA, Fractional Model for Bacterial Chemoattractant in a Liquid Medium. Nonlinear Sci. Lett. A, 1(2010), 419-424.

Profile Details

Null